# SDR HALA0800608

- Difficulty date: May 30, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 21,189 hours, 4,035 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Tat System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - "TAT" OVERHEAD TEST LIGHT PANEL LIGHT DOES NOT ILLUMINATE ON GROUND.  PROBE IS POWERED ON GROUND CONSTANTLY.  RERACKED NR 1 AND NR 2 SPEED CARDS PER MM 77-12-01.  GND CHECK OK.
